# SDR SIMA20141023002

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,030 hours, 32,521 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT WE HEARD A LOUD CLICKING OF RELAYS BEHIND THE FIRST OFFICER`S SEAT. GEN 2 VOLTAGE SHOWED 27.9, AMPS WERE 0.  EMER PILOT LIGHT ON FLIGHT ATTENDANT AUDIO PANEL WAS FLASHING ALONG WITH FLASHLIGHT BLINKING.  WE DESELECTED GEN 2 & CLICKING STOPPED.  AFTER TURNING GEN 2 BACK ON AMPS VARIED BETWEEN 5 & 15 THEN DROPPED BACK TO 0.  PERFORMED OPERATIONAL CHECK OF NR 2 MAIN GEN IAW AMM 24-31-00-700-803.  NR 2 ENG GEN, OPERATIONS CHECKED GOOD.  COULD NOT DUPLICATE ISSUE.
